Differential and Integral Equations
Volume 29

Blow-up of positive solutions to wave equations in high space dimensions

  • Mohammad Rammaha, Hiroyuk Takamura, Hiroshi Uesaka, and Kyouhei Wakasa

    Volume 29, 2016, pages 1-18

A Lazer-Mckenna type problem with measures

Homogenization of a hyperbolic equation with highly contrasting diffusivity coefficients

Klein-Gordon equation with critical nonlinearity and inhomogeneous Dirichlet boundary conditions

Stochastic variational inequalities for a wave equation

A note on the existence of traveling-wave solutions to a Boussinesq system

Gradient estimate and a Liouville theorem for a $p$-Laplacian evolution equation with a gradient nonlinearity

On the Dirichlet problem for solutions of a restricted nonlinear mean value property

On the strong solutions of the inhomogeneous incompressible Navier-Stokes equations in a thin domain

On the regularity of the flow map associated with the 1D cubic periodic Half-Wave equation

  • Vladimir Georgiev, Nikolay Tzvetkov, and Nicola Visciglia

    Volume 29, 2016, pages 183-200

Gradient Hölder regularity for nonlinear parabolic systems of $p$-Laplacian type

Remarks on higher-order weighted Rellich inequalities in $L^p$

Local well-posedness and persistence properties for the variable depth KDV general equations in Besov space $B^{ \frac 32 }_{2,1}$

Smoothing and global attractors for the Majda-Biello system on the torus

Continuity of generalized wave maps on the sphere

A singularly perturbed delay differential equation modeling nosocomial infections

  • A. Ducrot, P. Magal, and O. Seydi

    Volume 29, 2016, pages 321-358

Blow-up time of a Keller-Segel-type system with Neumann and Robin boundary conditions

Existence and multiplicity of solutions for nonlocal Neumann problem with non-standard growth

  • Francisco Julio S.A. Corrêa and Augusto César dos Reis Costa

    Volume 29, 2016, pages 377-400

Well-posedness and ill-posedness of the Cauchy problem for the generalized Thirring model

  • Hyungjin Huh, Shuji Machihara, and Mamoru Okamoto

    Volume 29, 2016, pages 401-420

Fast energy decay for wave equations with variable damping coefficients in the $1$-D half line

Mathematical analysis of a model of chemotaxis with competition terms

  • Akisato Kubo and J. Ignacio Tello

    Volume 29, 2016, pages 441-454

A fractional Moser-Trudinger type inequality in one dimension and its critical points

  • Stefano Iula, Ali Maalaoui, and Luca Martinazzi

    Volume 29, 2016, pages 455-492

Subharmonicity, comparison results, and temperature gaps in cylindrical domains

Infinitely many solutions for a critical Kirchhoff type problem involving a fractional operator

Asymptotic analysis of singular problems in perforated cylinders

  • Daniela Giachetti, Bogdan Vernescu, and Maria Agostina Vivaldi

    Volume 29, 2016, pages 531-562

Global solutions and exterior Dirichlet problem for Monge-Ampére equation in $\mathbb R^2$

  • Jiguang Bao, Haigang Li, and Lei Zhang

    Volume 29, 2016, pages 563-582

A dynamic programming principle with continuous solutions related to the $p$-Laplacian, $1 < p < \infty$

Competition for two essential resources with internal storage and periodic input

  • Sze-Bi Hsu, Feng-Bin Wang, and Xiao-Qiang Zhao

    Volume 29, 2016, pages 601-630

Classification and evolution of bifurcation curves for a one-dimensional prescribed mean curvature problem

  • Yan-Hsiou Cheng, Kuo-Chih Hung, and Shin-Hwa Wang

    Volume 29, 2016, pages 631-664

Positive homoclinic solutions to some Schrödinger type equations

Solutions of half-linear differential equations in the classes Gamma and Pi

  • Valentina Taddei and Pavel Řehák

    Volume 29, 2016, pages 683-714

Diffusion-driven blowup of nonnegative solutions to reaction-diffusion-ODE systems

  • Grzegorz Karch, Anna Marciniak-Czochra, Kanako Suzuki, and Jacek Zienkiewicz

    Volume 29, 2016, pages 715-730

Energy-critical semi-linear shifted wave equation on the hyperbolic spaces

Precise exponential decay for solutions of semilinear elliptic equations and its effect on the structure of the solution set for a real analytic nonlinearity

Global regular solutions for the 3D Zakharov-Kuznetsov equation posed on a bounded domain

A nonexistence result on harmonic diffeomorphisms between punctured spaces

Kato-Ponce inequalities on weighted and variable Lebesgue spaces

  • David Cruz-Uribe and Virginia Naibo

    Volume 29, 2016, pages 801-836

On the instability of periodic waves for dispersive equations

  • Fábio Natali and Jaime Angulo Pava

    Volume 29, 2016, pages 837-874

On dispersive blow-ups for the nonlinear Schrödinger equation

Prescribing integral curvature equation

Periods of solutions of periodic differential equations

  • Anna Cima, Armengo Gasull, and Francesc Mañosas

    Volume 29, 2016, pages 905-922

Spreading charged micro-droplets

On the $\omega$-limit set of a nonlocal differential equation: Application of rearrangement theory

Remarks on the regularity criterion to the 3D Navier-Stokes equations via one velocity component

Existence and stability of global large strong solutions for the Hall-MHD system

  • Maicon J. Benvenutti and Lucas C.F. Ferreira

    Volume 29, 2016, pages 977-1000

A nonlocal anisotropic eigenvalue problem

A Liouville type result for bounded, entire solutions to a class of variational semilinear elliptic systems

Local and Global boundedness for some nonlinear parabolic equations exhibiting a time singularity

  • Eurica Henriques and Rojbin Laleoglu

    Volume 29, 2016, pages 1029-1048

Fredholm alternative and solution regularity for time-periodic hyperbolic systems

Attractors for a two-phase flow model with delays

A note on local center manifolds for differential equations with state-dependent delay

Liouville theorems for integral systems related to fractional Lane-Emden systems in $\mathbb R^N_+$

A time-splitting approach to quasilinear degenerate parabolic stochastic partial differential equations

  • Kazuo Kobayasi and Dai Noboriguchi

    Volume 29, 2016, pages 1139-1166